# SDR SWAA2023042719026

- Difficulty date: March 20, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT 2023-200117<[01] REPLACED NEW GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV -:. SEE INDIVIDUAL SIGNOFFS BELOW;[02] RII ITEM  REPLACED NEW GUSSET LOCATED BS500D AT LEVEL STR19R FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 174 REV -:. SEE INDIVIDUAL SIGNOFFS BELOW
